Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Reddish rash on the face. Any medication?

I have a red rash on my T-zone...I use an exfoliating face wash and lotion daily and have not changed this product in the past two years. I have also used the seam make up and make up application products over the past two years. What should i use or do to help the rash go away and prevent it from coming is not necessarily itching, but it is irritated.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

After reading your query it appears the possibility of "Rosacea" or "Actinic dermatitis.
You have not mentioned your age and the time period since you are having this problem.
Both of these are common conditions and the former one is cased due to overproliferation of the blood vessels on the face while the latter one is cased by the direct sun damage to the skin. Otherwise also both the condition can be inter related.

For the prevention and betterment kindly follow the suggestions below:
- stay away from hot and humid climate.
- Do not scratch any skin lesion or even try to touch unnecessarily.
-Apply over the counter calamine lotion 3-4 times a day.
-You can do cold water compresses to reduce the intensity of itching.
-Do not scratch or rub the skin as it can lead to further aggravation.
-You can take oral anti histamine like loratadine or levocetrizine under medial advise.
- You can apply Fluticasone cream under dermatological guidance if it is aggravated by sunlight

Despite above measures if the problem is not getting better then it is better to consult a dermatologist for best guidance.

Hope these informations will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Tue, 25 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor